Die Güte der Lp-Approximation durch Kantorovic-Polynome.

Manfred W. Müller

Mathematische Zeitschrift (1976)

  • Volume: 151, page 243-248
  • ISSN: 0025-5874; 1432-1823

How to cite


Müller, Manfred W.. "Die Güte der Lp-Approximation durch Kantorovic-Polynome.." Mathematische Zeitschrift 151 (1976): 243-248. <http://eudml.org/doc/172448>.

author = {Müller, Manfred W.},
journal = {Mathematische Zeitschrift},
pages = {243-248},
title = {Die Güte der Lp-Approximation durch Kantorovic-Polynome.},
url = {http://eudml.org/doc/172448},
volume = {151},
year = {1976},

AU - Müller, Manfred W.
TI - Die Güte der Lp-Approximation durch Kantorovic-Polynome.
JO - Mathematische Zeitschrift
PY - 1976
VL - 151
SP - 243
EP - 248
UR - http://eudml.org/doc/172448
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.